2019
2018
2017
2016
2015
2014
2013
2012
2011
2010
2009
2008
2007
2006
2005
2004
2003
2002
2001
2000
1999
1998
1997
1996
1995
1994
1993
1992
1991
1990
1989
1988
1987
1986
1985
1984
1983
1982
1981
1980
1979
1978
1977
1976
1975
1974
1973
1972
1971
1970


Archive

About   Editorial Board   Contacts   Template   Publication Ethics   Peer Review Process

Theory of Probability and Mathematical Statistics
(Teoriya Imovirnostei ta Matematychna Statystyka)



On asymptotic merging of nodes' set in stochastic networks

E. A. Lebedev, H. V. Livinska

Download PDF

Abstract: For multichannel stochastic networks the problem of asymptotic merging of the queueing nodes' set is considered. Under heavy traffic conditions in the network, a functional limit theorem for a multidimensional service process is proved. The statement of the theorem concerns to the convergence of the service process to a Gaussian diffusion process. Under the asymptotic merging condition, the dimension of the approximating process is reduced, and its characteristics can be written via network parameters in explicit form.

Keywords:

Bibliography:
1. V. V. Anisimov, Limit Theorems for Stochastic Processes and Their Application for Discrete Schemes of Summation, Vyshcha Shcola, Kyiv, 1976.
2. V. V. Anisimov, E. A. Lebedev, Stochastic Queueing Networks. Markov Models, Lybid, Kyiv, 1992.
3. V. S. Korolyuk, A. F. Turbin, Semi-Markov Processes and Their Applications, Naukova Dumka, Kyiv, 1976.
4. V. S. Korolyuk, Enlarging of Complex Systems, Cybernetics (1977), no. 1, 129-132.
5. E. O. Lebedev, Stationary Regime and Binomial Moments for networks of [SM|GI|$\infty$]^r-Type, Ukrainian Math. Journal, 54 (2002), no. 10, 1371-1380.
6. E. O. Lebedev, A Limit Theorem for Stochastic Networks and its Application, Theory of Probability and Mathematical Statistics, 68 (2003), 81-92.
7. E. O. Lebedev, O. A. Chechelnitskyi, H. V. Livinska, Multichannel Networks with Interdependent Input Flows in Heavy Trac, Theory of Probability and Mathematical Statistics, 97 (2017), 109-119.
8. I. Sinyakova, S. Moiseeva, Mathematical Model of Insurance Company as a Queueing System M|M|$\infty$, Proceedings of International Conference "Modern Probabilistic Methods of Analysis, Design and Optimization of Networks of Information and Telecommunication", Minsk, 2013, 154-159.
9. V. V. Anisimov, Switching processes in Queueing Models, ISTE Ltd, 2008.
10. A. Dvurecenskij, L. A. Kulyukina, G. A. Ososkov, Estimations of track ionization chambers, Transactions of United Nuclear Research Institute, Dubna, (1981), no. 5-81-362.
11. V. Korolyuk, A. Turbin, Mathematical Foundation of the State Lumping of Large Systems, Springer, Kluver, Dordrecht, 1993.
12. E. Lebedev, I. Makushenko, Prot Maximization and Risk Minimization in Semi-Markovian Networks, Cybernetics and Systems Analysis, 43 (2007), no. 2, 213-224.
13. E. Lebedev, G. Livinska, Gaussian approximation of multi-channel networks in heavy trac, Communications in Computer and Information Science, 356 (2013), 122-130.
14. W. A. Massey, W. Whitt, A stochastic model to capture space and time dynamics in wire less communication systems, Prob. Eng. Inf. Sci. (1994), no. 8, 541-569.
15. J. H. Matis, T. E. Wehrly, Generalized stochastic compartmental models with Erlang transit times, Journal Pharmacokin. Bioharm. (1990), no. 18, 589-607.